# SDR UHLA2011123000459

- Difficulty date: December 30, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 17,289 hours, 10,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION WASTE BOX FWD DOUBLER.  REMOVED AND REPLACED DOUBLER IAW EMB 170 SRM 51-43-02.
